Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.

Full text of review: PDF   This review is available free of charge.
Book Information:

Authors: Luis A. Caffarelli and Xavier Cabré
Title: Fully nonlinear elliptic equations
Additional book information: Amer. Math. Soc. Colloq. Publ., vol. 43, Amer. Math. Soc., Providence, RI, 1995, vi + 104 pp., ISBN 0-8218-0437-5, $39.00

References [Enhancements On Off] (What's this?)

Review Information:

Reviewer: John Urbas
Affiliation: University of Bonn
Journal: Bull. Amer. Math. Soc. 34 (1997), 187-191
Review copyright: © Copyright 1997 American Mathematical Society